# SDR EIA2000135

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 PYLON MID SPAR BULKHEAD WEB NAC STATION 205 CRACKED WITH PREVIOUS STANDARD REPAIR.  REF SRM 54-10-03 PAGE 30.  MID SPAR WEB REPAIRED PER SRM 54-10-03 FIG 12.  (M)
